Open Access
Translator Disclaimer
March 2013 Oscillation theory of third-order nonlinear functional differential equations
John R. Graef, Samir H. Saker
Hiroshima Math. J. 43(1): 49-72 (March 2013). DOI: 10.32917/hmj/1368217950

Abstract

In this paper, we are concerned with oscillation of solutions of a certain class of third-order nonlinear delay differential equations of the form $% x^{^{\prime \prime \prime }}(t)+p(t)x^{^{\prime}}(t)+q(t)f(x(\tau (t)))=0$. We establish some new oscillation results that extend and improve some results in the literature in the sense that our results do not require that $% \tau ^{^{\prime }}(t)\geq 0$. Some examples are considered to illustrate the main results and some conjectures and open problems are presented.

Citation

Download Citation

John R. Graef. Samir H. Saker. "Oscillation theory of third-order nonlinear functional differential equations." Hiroshima Math. J. 43 (1) 49 - 72, March 2013. https://doi.org/10.32917/hmj/1368217950

Information

Published: March 2013
First available in Project Euclid: 10 May 2013

zbMATH: 1272.34092
MathSciNet: MR3066525
Digital Object Identifier: 10.32917/hmj/1368217950

Subjects:
Primary: 34K11
Secondary: 34C10

Rights: Copyright © 2013 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.43 • No. 1 • March 2013
Back to Top